MathSciNet Relay Station
MathSciNet bibliographic data
MR1871409 49L25 (35J20 35J60 35J70 49K10)
Ishibashi, Toshihiro; Koike, Shigeaki On fully nonlinear PDEs derived from variational problems of $L^p$ norms. SIAM J. Math. Anal. 33 (2001), no. 3, 545–569.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement